# SDR CALA9601051

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: T3 Blade
- Part number: 772203
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 26,704 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FAILED WITH LOSS OF OIL WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO JAX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND METAL IN THE NR 1 ENGINE TAILPIPE.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REVEALED A BROKEN T-3 BLADE.
